A general class of Gevrey-type pseudo differential operators
Journées équations aux dérivées partielles (1983), article no. 6, 8 p.
@article{JEDP_1983____A6_0,
     author = {Liess, Otto and Rodino, Luigi},
     title = {A general class of {Gevrey-type} pseudo differential operators},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     eid = {6},
     publisher = {Ecole polytechnique},
     year = {1983},
     zbl = {0516.35086},
     language = {en},
     url = {http://www.numdam.org/item/JEDP_1983____A6_0/}
}
TY  - JOUR
AU  - Liess, Otto
AU  - Rodino, Luigi
TI  - A general class of Gevrey-type pseudo differential operators
JO  - Journées équations aux dérivées partielles
PY  - 1983
DA  - 1983///
PB  - Ecole polytechnique
UR  - http://www.numdam.org/item/JEDP_1983____A6_0/
UR  - https://zbmath.org/?q=an%3A0516.35086
LA  - en
ID  - JEDP_1983____A6_0
ER  - 
Liess, Otto; Rodino, Luigi. A general class of Gevrey-type pseudo differential operators. Journées équations aux dérivées partielles (1983), article  no. 6, 8 p. http://www.numdam.org/item/JEDP_1983____A6_0/

[1] R. Beals, A general calculus of pseudo differential operators, Duke Math. J., 42 (1975), 1-42. | MR 51 #3972 | Zbl 0343.35078

[2] P. Bolley - J. Camus - G. Métivier, Régularité Gevrey et itérés pour une classe d'opérateurs hypoelliptiques, Rend.Sem.Mat.Univ.Politecnico Torino, 40 (1982), to appear.

[3] L. Boutet De Monvel - A. Grigis - B. Helffer, Paramétrixes d'opérateurs pseudo différentiels à caractéristiques multiples, Astérisque, 34-35 (1976), 93-123. | Numdam | MR 58 #12046 | Zbl 0344.32009

[4] L. Hörmander, Uniqueness theorems and wave front sets for solutions of linear differential equations with analytic coefficients, C.P.A.M., 24 (1971), 671-704. | MR 45 #3917 | Zbl 0226.35019

[5] V. Iftimie, Opérateurs hypoelliptiques dans les espaces de Gevrey, Bull.Soc.Sci.Math., Roumanie (1983), to appear. | MR 85k:35052 | Zbl 0551.35085

[6] O. Liess, Intersection properties of weak analytically uniform classes of functions, Ark. Mat., 14 (1976), 93-111. | MR 55 #3767 | Zbl 0328.26009

[7] O. Liess - L. Rodino, Inhomogeneous Gevrey classes and related pseudo differential operators, preprint (1983).

[8] T. Matsuzawa, Opérateurs pseudo différentials et classes de Grevrey, Journées Equations aux derivées partielles, Saint Jean de Monts 1982, conf. n. 12. | Numdam | Zbl 0489.35081

[9] C. Parenti - L. Rodino, Parametrices for a class of pseudo differential operators, Annali Mat.Pura ed Appl., 125 (1980), 221-278. | MR 82i:35175 | Zbl 0406.35066

[10] L. Rodino, Microlocal analysis for spatially inhomogeneous pseudo differential operators, Ann.Scuola Norm.Sup.Pisa, ser.IV, 9 (1982), 211-253. | Numdam | MR 84h:58145 | Zbl 0501.35082

[11] L. Rodino, On the Gevrey wave front set of the solutions of a quasi-elliptic degenerate equation, Rend.Sem.Mat.Univ.Politecnico Torino, 40 (1982), to appear.

[12] L. Zanghirati, Iterati di operatori e regolarità Gevrey microlocale anisotropa, Rend.Sem.Mat.Padova, 17 (1982), 85-104. | Numdam | MR 85h:35013 | Zbl 0516.35020